# SDR DALA2015060303623

- Difficulty date: June 2, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF ANTENNA 802.11 ANGLE BRACKET FOUND FRAME HAS DRILLED MARK ADJACENT TO ANGLE BRACKET OTBD FASTENER HOLE AT FRAME 30 BETWEEN STR 4R -STR 5R, REPAIR IAW PS 900-5-1, NR 04.  CHECKED DIMENSIONS OF DAMAGED.  REMOVED DAMAGE SEGMENT & ACCOMPLISHED REPAIR IAW SRM 53-00-12, FIG 203.
